# SDR AWXA960090

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3887 - DURING ROUTINE C-7 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM BS 987, LBL 5 - RBL 5, WL 208. FOUND CORROSION ON UPPER CHORD OF FLOOR BEAM BS 987 LBL-RBL 5 TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED CORRODED UP CHORD OF FLOOR BEAM FROM LBL 6 TO RBL 50, FABRICATED NEW UPPER CHORD REPAIR PARTS, APPLIED ALODINE AND PRIMER.  INSTALLED WET WITH SEALANT AND INSTALLED FASTENERS PER SRM 53-10-9.  (M)
